# SDR DALA2025072405553

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL SURFACE OF WASTE PAN DOUBLER. C/W ER/A 602016-14AD REV.A ASSOCIATED ER/A 14-602016 ADDED FOR AC 8118. (LP# 1097957)
